Weird Feeling in Temples from IGF-2?

  1. Board Supporter
    IntensePump's Avatar
    Join Date
    May 2005
    Age
    33
    Posts
    323
    Rep Power
    278
    Level
    15
    Lv. Percent
    46.42%

    Weird Feeling in Temples from IGF-2?


    I'm on my second week of IGF-2 and from my very first dose I've noticed a strange feeling in my temples. It feels kind of like a little bit of pressure is being applied. It is not at all painful.

    Can anyone help explain this? Thanks!

    -IP

  2. Senior Member
    liquid's Avatar
    Join Date
    Jan 2008
    Posts
    1,609
    Rep Power
    110496
    Level
    32
    Lv. Percent
    76.59%
    Achievements Activity ProPosting Pro

    Umm you just reminded me of white lights.

    Do you feel a relaxed or real mellow when you feel the pressure in your temples?
  3. Board Supporter
    IntensePump's Avatar
    Join Date
    May 2005
    Age
    33
    Posts
    323
    Rep Power
    278
    Level
    15
    Lv. Percent
    46.42%

    Quote Originally Posted by liquid View Post
    Umm you just reminded me of white lights.

    Do you feel a relaxed or real mellow when you feel the pressure in your temples?
    I would say so...
    •   
       

  4. Board Supporter
    IntensePump's Avatar
    Join Date
    May 2005
    Age
    33
    Posts
    323
    Rep Power
    278
    Level
    15
    Lv. Percent
    46.42%

    bump
  5. Senior Member
    SamBoz19's Avatar
    Stats
    6'4"  285 lbs.
    Join Date
    Sep 2007
    Age
    31
    Posts
    2,691
    Rep Power
    35302
    Level
    37
    Lv. Percent
    63.69%
    Achievements Activity ProPosting Pro

    Exclamation Odd...


    Quote Originally Posted by IntensePump View Post
    I'm on my second week of IGF-2 and from my very first dose I've noticed a strange feeling in my temples. It feels kind of like a little bit of pressure is being applied. It is not at all painful.

    Can anyone help explain this? Thanks!

    -IP
    Personally, I would recommend you PM Dirk. RMS80 to find out some info. Either that, or try to reach LanBane, or the stragepedia (strategicmove). I personally never experienced anything like that, and I've used IGF-2 on three different occasions with great results. However, I will see if I can dig up anything for ya bud.
    "Never trust a b*tch because b*tches be crazy, now get out there and go crush some P***Y!" - Jerry Stiller.
  6. Diamond Member
    strategicmove's Avatar
    Join Date
    Jun 2007
    Posts
    10,754
    Rep Power
    774633
    Level
    68
    Lv. Percent
    25.27%
    Achievements Activity ProActivity AuthorityPosting ProPosting AuthorityPosting Veteran

    Quote Originally Posted by IntensePump View Post
    I'm on my second week of IGF-2 and from my very first dose I've noticed a strange feeling in my temples. It feels kind of like a little bit of pressure is being applied. It is not at all painful.

    Can anyone help explain this? Thanks!

    -IP
    Do you also feel some increased vasodilation or muscle fullness at the same time?
    Product Educator | USPowders
    Statements made by this online persona are the sole property of the owner, and do not necessarily reflect USPowders’ opinion as a whole.
  7. Senior Member
    MashedPotato's Avatar
    Join Date
    Oct 2007
    Age
    30
    Posts
    1,192
    Rep Power
    722
    Level
    26
    Lv. Percent
    32.21%
    Achievements Posting Pro

    Quote Originally Posted by strategicmove View Post
    Do you also feel some increased vasodilation or muscle fullness at the same time?
    Maybe not related bro, but im taking Igf-2, and notice increased pressure, however I came to the conclusion it is sinus related.

    Seems to increase blood flow slightly, and causes a little more pressure than usual in the sinus area (feels like pressure around the temples and sometimes above the eyes).

    Doesnt bother me too much, but then again this might be something different to yours.

    Just thought id throw that in there.
  

  
 

Similar Forum Threads

  1. Weird feeling.
    By synergy7 in forum Anabolics
    Replies: 4
    Last Post: 04-19-2010, 06:53 PM
  2. 7th day in cycle. Feeling weird
    By adampl2t in forum Cycle Info
    Replies: 7
    Last Post: 09-11-2008, 05:44 PM
  3. Need help ASAP! Feeling weird
    By aculpep in forum Male Anti-Aging Medicine
    Replies: 8
    Last Post: 07-18-2007, 07:09 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in